November  2016, 21(9): 3209-3218. doi: 10.3934/dcdsb.2016094

Decomposition of stochastic flows generated by Stratonovich SDEs with jumps

1. 

Department of Mathematics, University of Campinas - UNICAMP, Campinas, 13083-859, Brazil, Brazil, Brazil

Received  October 2015 Revised  March 2016 Published  October 2016

Consider a manifold $M$ endowed locally with a pair of complementary distributions $\Delta^H \oplus \Delta^V=TM$ and let $\text{Diff}(\Delta^H, M)$ and $\text{Diff}(\Delta^V, M)$ be the corresponding Lie subgroups generated by vector fields in the corresponding distributions. We decompose a stochastic flow with jumps, up to a stopping time, as $\varphi_t = \xi_t \circ \psi_t$, where $\xi_t \in \text{Diff}(\Delta^H, M)$ and $\psi_t \in \text{Diff}(\Delta^V, M)$. Our main result provides Stratonovich stochastic differential equations with jumps for each of these two components in the corresponding infinite dimensional Lie groups. We present an extension of the Itô-Ventzel-Kunita formula for stochastic flows with jumps generated by classical Marcus equation (as in Kurtz, Pardoux and Protter [11]). The results here correspond to an extension of Catuogno, da Silva and Ruffino [4], where this decomposition was studied for the continuous case.
Citation: Alison M. Melo, Leandro B. Morgado, Paulo R. Ruffino. Decomposition of stochastic flows generated by Stratonovich SDEs with jumps. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3209-3218. doi: 10.3934/dcdsb.2016094
References:
[1]

D. Applebaum, Lévy Processes and Stochastic Calculus,, Cambridge University Press, (2004). doi: 10.1017/CBO9780511755323. Google Scholar

[2]

J. M. Bismut, Mécanique Aléatoire, Lecture Notes in Math.,, 866. Springer-Verlag, (1981). Google Scholar

[3]

P. J. Catuogno, F. B. da Silva and P. R. Ruffino, Decomposition of stochastic flows with automorphism of subbundles component,, Stochastics and Dynamics, 12 (2012). doi: 10.1142/S0219493712003705. Google Scholar

[4]

P. J. Catuogno, F. B. da Silva and P. R. Ruffino, Decomposition of stochastic flows in manifolds with complementary distributions,, Stochastics and Dynamics, 13 (2013). doi: 10.1142/S0219493713500093. Google Scholar

[5]

F. Colonius and W. Kliemann, The Dynamics of Control,, Systems and Control: Foundations and Applications. Birkhäuser Boston, (2000). doi: 10.1007/978-1-4612-1350-5. Google Scholar

[6]

F. Colonius and P. R. Ruffino, Nonlinear Iwasawa decomposition of control flows,, Discrete Continuous Dyn. Systems, 18 (2007), 339. doi: 10.3934/dcds.2007.18.339. Google Scholar

[7]

I. G. Gargate and P. R. Ruffino, An averaging principle for diffusions in foliated spaces,, The Annals of Probab., 44 (2016), 567. doi: 10.1214/14-AOP982. Google Scholar

[8]

H. Kunita, Stochastic differential equations and stochastic flows of diffeomorphisms,, in: École d'Eté de Probabilités de Saint-Flour XII - 1982, 1097 (1984), 143. doi: 10.1007/BFb0099433. Google Scholar

[9]

H. Kunita, Stochastic Flows and Stochastic Differential Equations,, Cambridge University Press, (1997). Google Scholar

[10]

X.-M. Li, An averaging principle for a completely integrable stochastic Hamiltonian system,, Nonlinearity, 21 (2008), 803. doi: 10.1088/0951-7715/21/4/008. Google Scholar

[11]

T. Kurtz, E. Pardoux and P. Protter, Stratonovich stochastic differential equations driven by general semimartingales,, Annales de l'I.H.P., 31 (1995), 351. Google Scholar

[12]

M. Liao, Decomposition of stochastic flows and Lyapunov exponents,, Probab. Theory Rel. Fields, 117 (2000), 589. doi: 10.1007/PL00008736. Google Scholar

[13]

J. Milnor, Remarks on infinite dimensional lie groups,, In: Relativity, (1983), 1007. Google Scholar

[14]

K.-H. Neeb, Infinite Dimesional Lie Groups,, Monastir Summer Schoool, (2009). Google Scholar

[15]

H. Omori, Infinite Dimensional Lie Groups,, Translations of Math Monographs 158, (1997). Google Scholar

[16]

L. Morgado and P. Ruffino, Extension of time for decomposition of stochastic flows in spaces with complementary foliations,, Electron. Comm. Probab., 20 (2015). doi: 10.1214/ECP.v20-3762. Google Scholar

[17]

P. Ruffino, Decomposition of stochastic flow and rotation matrix,, Stochastics and Dynamics, 2 (2002), 93. doi: 10.1142/S0219493702000327. Google Scholar

[18]

M. Patrão and L. A. B. San Martin, Semiflows on topological spaces: Chain transitivity and semigroups,, J. Dynam. Differential Equations 19 (2007), 19 (2007), 155. doi: 10.1007/s10884-006-9032-3. Google Scholar

[19]

K. Twardowska, Approximation theorems of Wong-Zakai type for stochastic differential equations in infinite dimensions,, Dissertationes Math., 325 (1993). Google Scholar

show all references

References:
[1]

D. Applebaum, Lévy Processes and Stochastic Calculus,, Cambridge University Press, (2004). doi: 10.1017/CBO9780511755323. Google Scholar

[2]

J. M. Bismut, Mécanique Aléatoire, Lecture Notes in Math.,, 866. Springer-Verlag, (1981). Google Scholar

[3]

P. J. Catuogno, F. B. da Silva and P. R. Ruffino, Decomposition of stochastic flows with automorphism of subbundles component,, Stochastics and Dynamics, 12 (2012). doi: 10.1142/S0219493712003705. Google Scholar

[4]

P. J. Catuogno, F. B. da Silva and P. R. Ruffino, Decomposition of stochastic flows in manifolds with complementary distributions,, Stochastics and Dynamics, 13 (2013). doi: 10.1142/S0219493713500093. Google Scholar

[5]

F. Colonius and W. Kliemann, The Dynamics of Control,, Systems and Control: Foundations and Applications. Birkhäuser Boston, (2000). doi: 10.1007/978-1-4612-1350-5. Google Scholar

[6]

F. Colonius and P. R. Ruffino, Nonlinear Iwasawa decomposition of control flows,, Discrete Continuous Dyn. Systems, 18 (2007), 339. doi: 10.3934/dcds.2007.18.339. Google Scholar

[7]

I. G. Gargate and P. R. Ruffino, An averaging principle for diffusions in foliated spaces,, The Annals of Probab., 44 (2016), 567. doi: 10.1214/14-AOP982. Google Scholar

[8]

H. Kunita, Stochastic differential equations and stochastic flows of diffeomorphisms,, in: École d'Eté de Probabilités de Saint-Flour XII - 1982, 1097 (1984), 143. doi: 10.1007/BFb0099433. Google Scholar

[9]

H. Kunita, Stochastic Flows and Stochastic Differential Equations,, Cambridge University Press, (1997). Google Scholar

[10]

X.-M. Li, An averaging principle for a completely integrable stochastic Hamiltonian system,, Nonlinearity, 21 (2008), 803. doi: 10.1088/0951-7715/21/4/008. Google Scholar

[11]

T. Kurtz, E. Pardoux and P. Protter, Stratonovich stochastic differential equations driven by general semimartingales,, Annales de l'I.H.P., 31 (1995), 351. Google Scholar

[12]

M. Liao, Decomposition of stochastic flows and Lyapunov exponents,, Probab. Theory Rel. Fields, 117 (2000), 589. doi: 10.1007/PL00008736. Google Scholar

[13]

J. Milnor, Remarks on infinite dimensional lie groups,, In: Relativity, (1983), 1007. Google Scholar

[14]

K.-H. Neeb, Infinite Dimesional Lie Groups,, Monastir Summer Schoool, (2009). Google Scholar

[15]

H. Omori, Infinite Dimensional Lie Groups,, Translations of Math Monographs 158, (1997). Google Scholar

[16]

L. Morgado and P. Ruffino, Extension of time for decomposition of stochastic flows in spaces with complementary foliations,, Electron. Comm. Probab., 20 (2015). doi: 10.1214/ECP.v20-3762. Google Scholar

[17]

P. Ruffino, Decomposition of stochastic flow and rotation matrix,, Stochastics and Dynamics, 2 (2002), 93. doi: 10.1142/S0219493702000327. Google Scholar

[18]

M. Patrão and L. A. B. San Martin, Semiflows on topological spaces: Chain transitivity and semigroups,, J. Dynam. Differential Equations 19 (2007), 19 (2007), 155. doi: 10.1007/s10884-006-9032-3. Google Scholar

[19]

K. Twardowska, Approximation theorems of Wong-Zakai type for stochastic differential equations in infinite dimensions,, Dissertationes Math., 325 (1993). Google Scholar

[1]

Stefan Haller, Tomasz Rybicki, Josef Teichmann. Smooth perfectness for the group of diffeomorphisms. Journal of Geometric Mechanics, 2013, 5 (3) : 281-294. doi: 10.3934/jgm.2013.5.281

[2]

Fritz Colonius, Paulo Régis C. Ruffino. Nonlinear Iwasawa decomposition of control flows. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 339-354. doi: 10.3934/dcds.2007.18.339

[3]

Livio Flaminio, Giovanni Forni, Federico Rodriguez Hertz. Invariant distributions for homogeneous flows and affine transformations. Journal of Modern Dynamics, 2016, 10: 33-79. doi: 10.3934/jmd.2016.10.33

[4]

L. Bakker, G. Conner. A class of generalized symmetries of smooth flows. Communications on Pure & Applied Analysis, 2004, 3 (2) : 183-195. doi: 10.3934/cpaa.2004.3.183

[5]

Christian Bonatti, Nancy Guelman. Axiom A diffeomorphisms derived from Anosov flows. Journal of Modern Dynamics, 2010, 4 (1) : 1-63. doi: 10.3934/jmd.2010.4.1

[6]

Sze-Bi Hsu, Bernold Fiedler, Hsiu-Hau Lin. Classification of potential flows under renormalization group transformation. Discrete & Continuous Dynamical Systems - B, 2016, 21 (2) : 437-446. doi: 10.3934/dcdsb.2016.21.437

[7]

Dmitri Scheglov. Absence of mixing for smooth flows on genus two surfaces. Journal of Modern Dynamics, 2009, 3 (1) : 13-34. doi: 10.3934/jmd.2009.3.13

[8]

Oliver Butterley, Carlangelo Liverani. Smooth Anosov flows: Correlation spectra and stability. Journal of Modern Dynamics, 2007, 1 (2) : 301-322. doi: 10.3934/jmd.2007.1.301

[9]

Diogo Poças, Bartosz Protas. Transient growth in stochastic Burgers flows. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2371-2391. doi: 10.3934/dcdsb.2018052

[10]

David Ralston, Serge Troubetzkoy. Ergodic infinite group extensions of geodesic flows on translation surfaces. Journal of Modern Dynamics, 2012, 6 (4) : 477-497. doi: 10.3934/jmd.2012.6.477

[11]

Michael Field, Ian Melbourne, Matthew Nicol, Andrei Török. Statistical properties of compact group extensions of hyperbolic flows and their time one maps. Discrete & Continuous Dynamical Systems - A, 2005, 12 (1) : 79-96. doi: 10.3934/dcds.2005.12.79

[12]

Livio Flaminio, Giovanni Forni. Orthogonal powers and Möbius conjecture for smooth time changes of horocycle flows. Electronic Research Announcements, 2019, 26: 16-23. doi: 10.3934/era.2019.26.002

[13]

Boling Guo, Yongqian Han, Guoli Zhou. Random attractor for the 2D stochastic nematic liquid crystals flows. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2349-2376. doi: 10.3934/cpaa.2019106

[14]

Tomás Caraballo, Maria-José Garrido-Atienza, Javier López-de-la-Cruz, Alain Rapaport. Modeling and analysis of random and stochastic input flows in the chemostat model. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3591-3614. doi: 10.3934/dcdsb.2018280

[15]

François Gay-Balmaz, Cesare Tronci, Cornelia Vizman. Geometric dynamics on the automorphism group of principal bundles: Geodesic flows, dual pairs and chromomorphism groups. Journal of Geometric Mechanics, 2013, 5 (1) : 39-84. doi: 10.3934/jgm.2013.5.39

[16]

Isaac A. García, Jaume Giné, Susanna Maza. Linearization of smooth planar vector fields around singular points via commuting flows. Communications on Pure & Applied Analysis, 2008, 7 (6) : 1415-1428. doi: 10.3934/cpaa.2008.7.1415

[17]

Guy V. Norton, Robert D. Purrington. The Westervelt equation with a causal propagation operator coupled to the bioheat equation.. Evolution Equations & Control Theory, 2016, 5 (3) : 449-461. doi: 10.3934/eect.2016013

[18]

José M. Amigó, Isabelle Catto, Ángel Giménez, José Valero. Attractors for a non-linear parabolic equation modelling suspension flows. Discrete & Continuous Dynamical Systems - B, 2009, 11 (2) : 205-231. doi: 10.3934/dcdsb.2009.11.205

[19]

Giovanni Forni. The cohomological equation for area-preserving flows on compact surfaces. Electronic Research Announcements, 1995, 1: 114-123.

[20]

Philipp Kunde. Smooth diffeomorphisms with homogeneous spectrum and disjointness of convolutions. Journal of Modern Dynamics, 2016, 10: 439-481. doi: 10.3934/jmd.2016.10.439

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (7)
  • HTML views (0)
  • Cited by (0)

[Back to Top]